Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 238529, 10 pages
http://dx.doi.org/10.1155/2015/238529
Research Article

Moving Clusters within a Memetic Algorithm for Graph Partitioning

1Technical Laboratory, Atto Research, 225-18 Pangyoyeok-ro, Bundang-gu, Seongnam-si, Gyeonggi-do 463-400, Republic of Korea
2Department of Computer Science & Engineering, Kwangwoon University, 20 Kwangwoon-ro, Nowon-gu, Seoul 139-701, Republic of Korea
3Department of Computer Engineering, College of Information Technology, Gachon University, 1342 Seongnamdaero, Sujeong-gu, Seongnam-si, Gyeonggi-do 461-701, Republic of Korea

Received 23 September 2014; Accepted 7 January 2015

Academic Editor: John Gunnar Carlsson

Copyright © 2015 Inwook Hwang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Inwook Hwang, Yong-Hyuk Kim, and Yourim Yoon, “Moving Clusters within a Memetic Algorithm for Graph Partitioning,” Mathematical Problems in Engineering, vol. 2015, Article ID 238529, 10 pages, 2015. https://doi.org/10.1155/2015/238529.